# SDR CA960507018

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 32005023
- Condition: Not Indicating
- Location: Ng Tach
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN)PILOT REPORTED ENGINE OUT HORN AND ENGINE OUT LIGHT. NG TACH INDICATOR NOT INDICATING. ALL OTHER GAUGES READING NORMAL.
